# SDR GTIA96NK085

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 541-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD CARGO COMPT INTERNAL SKIN WITH CORROSION BETWEEN Y541 AND Y560 AND FROM LONGERON 30 TO 29L.  REMOVED CORROSION IN FWD CARGO COMPT INTERNAL SKIN BETWEEN Y541 AND Y560 AND FROM LONGERON 30 TO 29L, MATERIAL TREATED IAW SRM 51-10-3.  AREA WITHIN  LIMITS IAW SRM 53-04 FIG 38.  (M)
